# SDR DCGA2025081900555

- Difficulty date: March 13, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 24,979 hours, 31,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 350A21135921
- Condition: Corroded
- Location: Zone 200
- Part time: 24,979 hours, 31,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION DISCOVERED BENEATH COWLING LATCHES ON LEFT AND RIGHT HAND FLOOR EDGING PART NUMBERS 350A21-1359-21 AND 350A21-1359-20
